# SDR C2XA11IA072

- Difficulty date: April 14, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 17,678 hours, 14,583 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3003A
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 21,200 hours, 12,284 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CMH - FLIGHT 3135, THE CREW REPORTED A BAGGAGE SMOKE INDICATION DURING DESCENT.  THE AIRCRAFT LANDED AT CMH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, AND PLACED THE BAGGAGE SMOKE INDICATION ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT SUBSEQUENTLY RETURNED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFT CARGO COMPARTMENT SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
